MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI; INTERBODY VERTEBRAL CAGE

MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI; INTERBODY VERTEBRAL CAGE
Catalog Number 03.27.115
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 june 2021: lot 1922752: (b)(4) items manufactured and released on 06-dec-2019.Expiration date: 2024-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 3 similar reported events.Note that two equal devices were reported in this case.
 
Event or Problem Description
The patient came in reporting pain and post-op x-rays indicated that the cages had ejected posteriorly.The patient will be revised and the date of the revision is unknown.No more information will be available.

Brand Name
MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Common Device Name
INTERBODY VERTEBRAL CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12098252
Report Number3005180920-2021-00537
Device Sequence Number14517923
Product Code MAX
UDI-Device Identifier07630040719452
UDI-Public07630040719452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2024
Device Catalogue Number03.27.115
Device Lot Number1922752
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;